# SDR IPXA2023051993271

- Difficulty date: April 23, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Aft Fuselage R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*** MAJOR REPAIR *** AFT FUSELAGE R/H SIDE BODY FAIRING AREA STA Y=2140-Y=2160 AND LONGERON  33R-35R LWR EXTERNAL SURFACE HAS CORROSION.REPAIRED CORRODED SURFACE SKIN AT THE AFT FUSELAGE R/H SIDE BODY FAIRING BETWEEN STA Y=2140-Y=2160 AND LONGERON 33R-35R IAW VTSAA EA 011-5330-01-A9955 I/R, UPS EO MD11-5330-86950-A DATED 05/16/23 AND FAA FORM 8100-9 SIGNED BY P.LAU (AR-830967) DATED 05/15/23 (MAJOR)
